Translator Disclaimer
February 2019 On J-frames related to maximal definite subspaces
Alan Kamuda, Sergii Kuzhel
Ann. Funct. Anal. 10(1): 106-121 (February 2019). DOI: 10.1215/20088752-2018-0012

Abstract

We propose a definition of frames in Krein spaces which generalizes the concept of J-frames defined relatively recently by Giribet, Maestripieri, Martínez-Pería, and Massey. The difference consists in the fact that a J-frame is related to maximal definite subspaces M± which are not assumed to be uniformly definite. The latter allows us to extend the set of J-frames. In particular, some J-orthogonal Schauder bases can be interpreted as J-frames.

Citation

Download Citation

Alan Kamuda. Sergii Kuzhel. "On J-frames related to maximal definite subspaces." Ann. Funct. Anal. 10 (1) 106 - 121, February 2019. https://doi.org/10.1215/20088752-2018-0012

Information

Received: 6 January 2018; Accepted: 14 May 2018; Published: February 2019
First available in Project Euclid: 16 January 2019

zbMATH: 07045489
MathSciNet: MR3899960
Digital Object Identifier: 10.1215/20088752-2018-0012

Subjects:
Primary: 47B50
Secondary: 46C20

Rights: Copyright © 2019 Tusi Mathematical Research Group

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 1 • February 2019
Back to Top